Search

Searching. Please wait…

On the linear complexity of the Naor-Reingold sequence

Abstract: We obtain a lower bound on the linear complexity of the Naor?Reingold sequence. This result solves an open problem proposed by Igor Shparlinski and improves known results in some cases.

 Autoría: Gómez D., Gutierrez J., Ibeas A.,

 Fuente: Information Processing Letters, 2011, 111(17), 854-856

 Editorial: Elsevier

 Fecha de publicación: 15/09/2011

 Nº de páginas: 3

 Tipo de publicación: Artículo de Revista

 DOI: 10.1016/j.ipl.2011.05.017

 ISSN: 0020-0190,1872-6119

 Proyecto español: MTM2007-67088

 Url de la publicación: https://doi.org/10.1016/j.ipl.2011.05.017

Autoría

ALVAR JESUS IBEAS MARTIN